Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Free energies in the frequency domain: the scalar case

Author: J. M. Golden
Journal: Quart. Appl. Math. 58 (2000), 127-150
MSC: Primary 74D05; Secondary 30E20, 74A20
DOI: https://doi.org/10.1090/qam/1739041
MathSciNet review: MR1739041
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general closed expression is given for the isothermal minimum free energy of a linear viscoelastic material in terms of Fourier-transformed quantities. A one-parameter family of free energies is constructed, ranging continuously from the maximum to the minimum free energies.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74D05, 30E20, 74A20

Retrieve articles in all journals with MSC: 74D05, 30E20, 74A20

Additional Information

DOI: https://doi.org/10.1090/qam/1739041
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society